# SDR UPS99231059

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 651859933
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION ON NR 4 FLAP CARRIAGE SPINDLE FWD SHIM MATING SURFACE     ORDERED AND RECEIVED NEW NR 4 FLAP CARRIAGE AND INSTALLED PER MM 27-51-03.
